# SDR SWAA2021111127022

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-23R WL164. MARKED ; / [01] PERFORMED CUT OUT STRINGER 23R FCB AT BS 500D+ 10 TO BS 540 WL 164 IAW SRM 53-00-03-2R-1; [02] REQ HFEC CUTOUT FOR FREE CRACK CONDITION STR 23R FCB AT BS 500D+10 IAW SRM 53-00-03-2R-1; [03] VERIFIED PERFORMED CUT OUT STRINGER 23R FCB AT BS 500D+ 10 TO BS 540 WL 164 IAW SRM 53-00-03-2R-1; [04] HFEC INSPECTED IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL ID IS000450; N500; [05] RECEIVED REPLACEMENT STRINGER SECTION FROM OSS TO HT T62 AND PENETRANT INSPECTED PO#840653 IAW SRM 53-00-03-2R-1 REPAIR 1; [06] FABRICATED -1 HAT SECTION SPLICE FROM PN#69-78188-1 AND -7 REPLACEMENT STRINGER SECTION FROM ITEM 5 ABOVE. TREATED ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW ER#21-153-03064-WIP1. OK TO PRIME REPAIR PARTS AND REWORKED AREA...; [07] VERIFIED CORRECTIVE ACTION 5 AND 6.; [08] PRIMED REPAIR PARTS AND REWORKED AREA IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4J.... OK TO INSALL; [09] VERIFIED APPLICATION OF PRIMER ON REPAIR PARTS AND REWORKED AREA IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4J.... OK TO INSALL; [10] INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA#21-153-03064-WIP1; [11] VERIFIED INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA#21-153-03064-WIP1 .; [12] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-03064'; [13] VERIFIED TASK IS COMPLETE.
